| Model Number |
SYNERGYRF¿ CONSOLE |
| Medical Device Problem Code |
Unintended Electrical Shock (4018)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a hip arthroscopy the device created interference as soon as the handpiece touched the patient's tissue.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update (b)(4) 26-may-2025: further information was received that the patient would jump when the surgeon was cutting the capsule.It happens sometimes when passing a nearby nerve.While working on the articulation, there was no problem.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was not confirmed.The service evaluation revealed there was no problem found with this device during function testing.